MathSciNet Relay Station
MathSciNet bibliographic data
MR1865962 (2002h:20082) 20M07 (08B20 08B26)
Bilski, Marcin Generative complexity in semigroup varieties. J. Pure Appl. Algebra 165 (2001), no. 2, 137–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement